# SDR CA190808003

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 305724901
- Condition: Malfunctioned
- Location: Fuel -- Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI BEFORE TAKEOFF, THE PILOT ELECTED TO SHUT DOWN THE ENGINE DUE TO LACK OF THROTTLE RESPONSE, FOLLOWED BY INCREASING INTER TURBINE TEMPERATURE AND DECREASING RPM. THE AIRCRAFT RETURNED BACK TO AIRPORT UNEVENTFULLY. DURING TROUBLESHOOTING, IT WAS FOUND THAT THE ENGINE HAS AN OVER TEMPERATURE EVENT WHICH REQUIRES THE ENGINE TO BE REMOVED.    . (TC# 20190808003)
